Benjamin Eichinger
Benjamin Eichinger
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
KdV hierarchy via Abelian coverings and operator identities
B Eichinger, T VandenBoom, P Yuditskii
Transactions of the American Mathematical Society, Series B 6 (1), 1-44, 2019
Szegő–Widom asymptotics of Chebyshev polynomials on circular arcs
B Eichinger
Journal of Approximation Theory 217, 15-25, 2017
Stahl--Totik regularity for continuum Schr\" odinger operators
B Eichinger, M Lukić
arXiv preprint arXiv:2001.00875, 2020
Ahlfors problem for polynomials
B Eichinger, P Yuditskii
Sbornik: Mathematics 209 (3), 320, 2018
Jacobi flow on SMP matrices and Killip–Simon problem on two disjoint intervals
B Eichinger, F Puchhammer, P Yuditskii
Computational Methods and Function Theory 16 (1), 3-41, 2016
An approach to universality using Weyl m-functions
B Eichinger, M Lukić, B Simanek
arXiv preprint arXiv:2108.01629, 2021
Spectral properties of Schrödinger operators associated with almost minimal substitution systems
B Eichinger, P Gohlke
Annales Henri Poincaré 22, 1377-1427, 2021
Orthogonal rational functions with real poles, root asymptotics, and GMP matrices
B Eichinger, M Lukić, G Young
Transactions of the American Mathematical Society, Series B 10 (01), 1-47, 2023
Szegő’s theorem for canonical systems: the Arov gauge and a sum rule
D Damanik, B Eichinger, P Yuditskii
Journal of Spectral Theory 11 (3), 1255-1277, 2021
Stahl-Totik Regularity for Dirac Operators
B Eichinger, E Gwaltney, M Lukić
arXiv preprint arXiv:2012.12889, 2020
Periodic GMP matrices
B Eichinger
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 12, 066, 2016
Pointwise Remez inequality
B Eichinger, P Yuditskii
Constructive Approximation 54, 529-554, 2021
Finite-gap CMV matrices: periodic coordinates and a magic formula
JS Christiansen, B Eichinger, T VandenBoom
International Mathematics Research Notices 2021 (18), 14016-14085, 2021
Asymptotics of Chebyshev rational functions with respect to subsets of the real line
B Eichinger, M Lukić, G Young
arXiv preprint arXiv:2101.01744, 2021
Killip-Simon problem and Jacobi flow on GSMP matrices
B Eichinger, P Yuditskii
arXiv preprint arXiv:1412.1702, 2014
Limit-periodic Dirac operators with thin spectra
B Eichinger, J Fillman, E Gwaltney, M Lukić
Journal of Functional Analysis 283 (12), 109711, 2022
Asymptotics for Christoffel functions associated to continuum Schr\" odinger operators
B Eichinger
arXiv preprint arXiv:2204.05633, 2022
Periodic GMP matrices and asymptotics of extremal polynomials for Chebyshev and Ahlfors problems in the complex plane/submitted by Dipl.-Ing. Benjamin Eichinger
B Eichinger
Universität Linz, 2017
A Functional Model for SMP Matrices and the Jacobi Flow
B Eichinger, F Puchhammer, P Yuditskii
arXiv preprint arXiv:1401.1320, 2014
Stahl-Totik regularity for Dirac operators
E Gwaltney, B Eichinger, M Lukić
2021 Fall Western Sectional Meeting, 0
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20